Alert archive / Pennsylvania / Special Weather Statements in 2021

Special Weather Statement, NWS State College, PA

August 12, 2021Dauphin County, Pennsylvania

NWS State College, PA issued this special weather statement at Aug 12, 2021, 9:44 PM EDT for Dauphin County, Pennsylvania. It was in force for 31 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2021, 9:44 PM EDT (01:44 UTC)
Expired
Aug 12, 2021, 10:15 PM EDT
In force
31 min
Issued by
NWS State College, PA
Hail
0.00 in
Wind
55

County Dauphin County, PA

The radar

The State College radar (KCCX), 109 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 12, 10:00 PM EDTTSTM WND DMG1 W Kneass, PATREES ON WIRES
Aug 12, 10:15 PM EDTTSTM WND DMGCabel, PATREES ACROSS ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 1.7 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2021-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2808 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2021-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2808 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1565 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted.

085 
WWUS81 KCTP 130144
SPSCTP

Special Weather Statement
National Weather Service State College PA
944 PM EDT Thu Aug 12 2021
 
PAZ050-052-056>058-130215-
Perry PA-Northumberland PA-Dauphin PA-Snyder PA-Schuylkill PA-
944 PM EDT Thu Aug 12 2021

...Strong thunderstorms will impact portions of southwestern
Schuylkill, southern Northumberland, Dauphin, southeastern Snyder and
northeastern Perry Counties through 1015 PM EDT...

At 943 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Port Trevorton to near Millersburg to
Shermansdale. Movement was east at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Harrisburg, Shamokin, Linglestown, Kulpmont, Valley View,
Millersburg, Marysville, Elysburg, Fairview-Ferndale, Trevorton,
Lykens, Duncannon, Elizabethville, Marshallton, Williamstown, Tower
City, Port Trevorton, New Buffalo, Klingerstown and Leck Kill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central Pennsylvania.

&&

LAT...LON 4057 7651 4048 7668 4044 7667 4033 7683
      4029 7723 4049 7702 4062 7698 4064 7694
      4065 7695 4065 7697 4073 7694 4088 7651
      4084 7651 4082 7648
TIME...MOT...LOC 0143Z 267DEG 21KT 4073 7686 4050 7693 4031 7713 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

$$

Banghoff

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Aug 12, 7:31 PM EDT, 2 hours 13 minutes earlier.

Area forecast discussion, Aug 12, 7:31 PM EDT, 2 hours 13 minutes before
Area Forecast Discussion
National Weather Service State College PA
731 PM EDT Thu Aug 12 2021

.SYNOPSIS...
Sweltering to dangerously hot conditions will last through
Friday. The hot and humid weather pattern will fuel rounds of
scattered strong to severe thunderstorms this evening and again
Friday afternoon. Relief from the oppressive heat will arrive
over the weekend with more pleasant conditions expected behind a
cold front. A heavy rain threat is possible into the middle of
next week in association with Fred.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...
Quick evening update. Extended SVR Watch #431 for two hours
over western and central areas, and shaved 6 of my southeast
counties from the Watch as trigger will be lacking for severe
storms over the Lower Susq.

Marginally severe storms tracking into WC Mountains and Laurel
Highlands. Propagation is now bringing a discernible right turn
as we anticipated, and as storms weaken from the peak diurnal
intensity. Additional lines of storms, some still possibly severe,
will track over the aforementioned areas, with coverage and
intensity decreasing substantially east of I-99 and north of
I-80 heading through late evening and then fades into the wee
hours of Friday morning.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH 6 PM FRIDAY/...
Heat advisory and excessive heat warning remains in effect for Friday
afternoon based on fcst max heat indices of 100-105F across much
of the southeast half of the CWA.

A few strong to severe storms with locally damaging wind gusts
will be possible again Friday afternoon within a similar
convective environment (weak vertical shear/strong conditional
instability).

The main cold front is not progged to clear southern PA until
Saturday night, so a chance of t-storms will continue in this
area on Saturday. A 24hrMaxTChange of ~10 degrees is fcst to
start the weekend (mid 70s north to mid 80s southeast) which
will put a nice dent into the recent heat wave. Refreshingly
cool/drier (less humid) air will continue to be directly into
CPA via northerly flow finally setting up a very comfortable
Saturday night with minTs ranging from around 50F in the north
to the lower 60s in the southeast.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
High pressure builds overhead for the remainder of the weekend.
Sunday will be a gorgeous day with seasonable and below-
average high temperatures, low humidity, and mostly clear skies.
Enjoy it while it lasts as the nice conditions will not last
for long.

Temperatures next week will be relatively pleasant, as they will
stay mostly in the 70s and the lower 80s with persistent cloud
cover. However, dewpoints will be in the 60s and 70s,
contributing to very muggy conditions nearly all week long.
There is a chance for daily rain showers and thunderstorms next
week with a northward surge of moisture from the remnants of
Fred.

The Euro and the GFS have wildly different solutions on how they
handle the progression of the remnants of Fred next week. The
Euro brings Fred remnants straight to central PA, which could
contribute to enhanced rainfall for the mid/end of next week.
The GFS, however, does not bring Fred remnants to our CWA,
disintegrating Fred long before it gets close to PA. Regardless
of these different solutions, both models indicate a surge of
moisture coming in from the south. Expect muggy and wet
conditions with relatively mild temperatures next week.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
Line of convection across west central PA moving east at 00Z.
This line will hold together as it approaches KJST...KAOO...KUNV
and KIPT before diminishing in coverage and intensity with the
lost of heating.

Outside of the convection look for VFR flying, though patchy
fog is possible again tonight, especially in areas that see
rainfall today. Look for more convection moving west to east
again on Friday.

Outlook...

Fri-Sat...Scattered tsra impacts possible.

Sun...Dry conditions with mainly VFR conditions.

Mon...Scattered PM tsra impacts possible.

Tue...Widespread shra/tsra.

&&

.CLIMATE...
A daily record rainfall of 1.27 inches was set at Harrisburg
yesterday (8/11/21). This broke the previous record of 0.91
inches set in 2015.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from noon to 7 PM EDT Friday for PAZ026>028-035-
036-046-049>053-056-058-063.
Excessive Heat Warning from noon to 7 PM EDT Friday for PAZ057-
059-064>066.

&&

SYNOPSIS...DeVoir/Steinbugl/Gartner
NEAR TERM...DeVoir/Steinbugl/Colbert
SHORT TERM...Steinbugl/Gartner
LONG TERM...Gutierrez
AVIATION...Ross/Gartner
CLIMATE...
Hazardous weather outlook, Aug 12, 7:19 PM EDT, 2 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
719 PM EDT Thu Aug 12 2021

PAZ057-059-064>066-132330-
Dauphin-Lebanon-Adams-York-Lancaster-
719 PM EDT Thu Aug 12 2021

...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 7 PM EDT FRIDAY...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Excessive Heat Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ056-058-063-132330-
Perry-Schuylkill-Cumberland-
719 PM EDT Thu Aug 12 2021

...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT FRIDAY...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Heat Advisory.

In addition to the heat, a few strong to severe storms with locally
damaging wind gusts will be possible Friday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ017>019-024-025-033-034-045-132330-
Clearfield-Northern Centre-Southern Centre-Cambria-Blair-Somerset-
Bedford-Southern Clinton-
719 PM EDT Thu Aug 12 2021

...SEVERE THUNDERSTORM WATCH 431 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ026>028-035-036-046-049>053-132330-
Huntingdon-Mifflin-Juniata-Fulton-Franklin-Southern Lycoming-Union-
Snyder-Montour-Northumberland-Columbia-
719 PM EDT Thu Aug 12 2021

...SEVERE THUNDERSTORM WATCH 431 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT FRIDAY...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Heat Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ010>012-041-042-132330-
Elk-Cameron-Northern Clinton-Northern Lycoming-Sullivan-
719 PM EDT Thu Aug 12 2021

...SEVERE THUNDERSTORM WATCH 431 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ004>006-037-132330-
Warren-McKean-Potter-Tioga-
719 PM EDT Thu Aug 12 2021

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 12, 8:47 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
847 PM EDT THU AUG 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND DMG     WILLIAMSPORT            41.24N  77.03W
08/12/2021                   LYCOMING           PA   911 CALL CENTER

            TREES DOWN

&&

EVENT NUMBER CTP2100039

ANW
Local storm report, Aug 12, 8:56 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
856 PM EDT THU AUG 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 PM     TSTM WND DMG     2 WSW DUBOISTOWN        41.22N  77.07W
08/12/2021                   LYCOMING           PA   911 CALL CENTER

            SEVERAL REPORTS OF TREES AND WIRES DOWN IN THE
            WILLIAMSPORT AREA AND SURROUNDING TOWNSHIPS.

&&

EVENT NUMBER CTP2100040

ANW
Special weather statement, Aug 12, 9:14 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service State College PA
914 PM EDT Thu Aug 12 2021

PAZ042-130145-
Sullivan PA-
914 PM EDT Thu Aug 12 2021

...A strong thunderstorm will impact portions of Sullivan County
through 945 PM EDT...

At 913 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Overton, moving northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Ricketts Glen State Park, Muncy Valley, Dushore, Laporte, Forksville
and Eagles Mere.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central Pennsylvania.

&&

LAT...LON 4149 7624 4131 7631 4131 7641 4128 7645
      4130 7659 4135 7667 4151 7659 4156 7646
      4154 7622
TIME...MOT...LOC 0113Z 246DEG 37KT 4145 7644

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Banghoff
Local storm report, Aug 12, 9:18 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
918 PM EDT THU AUG 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0826 PM     TSTM WND DMG     2 WSW WINGATE           40.92N  77.84W
08/12/2021                   CENTRE             PA   FIRE DEPT/RESCUE

            TREES AND WIRES DOWN

&&

EVENT NUMBER CTP2100041

ANW
Special weather statement, Aug 12, 9:25 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service State College PA
925 PM EDT Thu Aug 12 2021

PAZ056-063-130145-
Perry PA-Cumberland PA-
925 PM EDT Thu Aug 12 2021

...A strong thunderstorm will impact portions of northeastern
Cumberland and southeastern Perry Counties through 945 PM EDT...

At 925 PM EDT, Doppler radar was tracking a strong thunderstorm near
Shermansdale, moving east at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Enola, Schlusser, Marysville, Duncannon, New Bloomfield, New Buffalo,
Carlisle Springs, Wertzville, Shermansdale and Landisburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4035 7736 4050 7697 4047 7695 4045 7696
      4042 7702 4040 7701 4038 7703 4036 7700
      4036 7694 4032 7691 4028 7692 4023 7730
TIME...MOT...LOC 0125Z 250DEG 34KT 4032 7723

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Banghoff
Special weather statement, Aug 12, 9:44 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service State College PA
944 PM EDT Thu Aug 12 2021

PAZ050-052-056>058-130215-
Perry PA-Northumberland PA-Dauphin PA-Snyder PA-Schuylkill PA-
944 PM EDT Thu Aug 12 2021

...Strong thunderstorms will impact portions of southwestern
Schuylkill, southern Northumberland, Dauphin, southeastern Snyder and
northeastern Perry Counties through 1015 PM EDT...

At 943 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Port Trevorton to near Millersburg to
Shermansdale. Movement was east at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Harrisburg, Shamokin, Linglestown, Kulpmont, Valley View,
Millersburg, Marysville, Elysburg, Fairview-Ferndale, Trevorton,
Lykens, Duncannon, Elizabethville, Marshallton, Williamstown, Tower
City, Port Trevorton, New Buffalo, Klingerstown and Leck Kill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central Pennsylvania.

&&

LAT...LON 4057 7651 4048 7668 4044 7667 4033 7683
      4029 7723 4049 7702 4062 7698 4064 7694
      4065 7695 4065 7697 4073 7694 4088 7651
      4084 7651 4082 7648
TIME...MOT...LOC 0143Z 267DEG 21KT 4073 7686 4050 7693 4031 7713

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Banghoff

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 8:05 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming, Sullivan, Tioga40 min
Aug 12, 8:16 PM EDTSpecial Weather StatementCTPBlair, Huntingdon, Mifflin29 min
Aug 12, 8:28 PM EDTSevere Thunderstorm WarningCTPLycoming, Sullivan47 min
Aug 12, 8:33 PM EDTSpecial Weather StatementCTPUnion12 min
Aug 12, 8:42 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Lycoming, Mifflin, Union48 min
Aug 12, 8:46 PM EDTSpecial Weather StatementCTPJuniata, Mifflin, Perry, Snyder29 min
Aug 12, 9:01 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland, Union44 min
Aug 12, 9:14 PM EDTSpecial Weather StatementCTPSullivan31 min
Aug 12, 9:23 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland, Snyder, Union67 min
Aug 12, 9:25 PM EDTSpecial Weather StatementCTPPerry20 min
Aug 12, 9:59 PM EDTSevere Thunderstorm WarningCTPColumbia, Dauphin, Lebanon, Northumberland, Perry, Schuylkill31 min
Aug 12, 10:31 PM EDTSevere Thunderstorm WarningCTPColumbia, Dauphin, Lebanon, Northumberland, Schuylkill59 min
Aug 12, 10:34 PM EDTSpecial Weather StatementCTPLebanon26 min
Aug 12, 11:03 PM EDTSpecial Weather StatementCTPLebanon27 min
Aug 12, 11:10 PM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster, Lebanon, York34 min
Aug 13, 1:49 PM EDTSpecial Weather StatementCTPCumberland, Franklin, Perry41 min
Aug 13, 1:59 PM EDTSpecial Weather StatementCTPFulton31 min
Aug 13, 2:12 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin, Fulton, Huntingdon, Juniata and 2 more63 min
Aug 13, 2:17 PM EDTSpecial Weather StatementCTPCameron28 min
Aug 13, 2:22 PM EDTSpecial Weather StatementCTPPotter38 min
Aug 13, 2:35 PM EDTSpecial Weather StatementCTPClinton25 min
Aug 13, 2:59 PM EDTSpecial Weather StatementCTPClinton31 min
Aug 13, 3:00 PM EDTSpecial Weather StatementCTPPotter30 min
Aug 13, 3:04 PM EDTSpecial Weather StatementCTPPotter26 min
Aug 13, 3:12 PM EDTSevere Thunderstorm WarningCTPAdams, Franklin63 min
Aug 13, 3:14 PM EDTSevere Thunderstorm WarningCTPCumberland, Perry61 min
Aug 13, 3:22 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming38 min
Aug 13, 3:26 PM EDTSpecial Weather StatementCTPDauphin34 min
Aug 13, 3:35 PM EDTSevere Thunderstorm WarningCTPYork40 min
Aug 13, 3:43 PM EDTSevere Thunderstorm WarningCTPDauphin, Juniata, Northumberland, Perry, Snyder29 min
Aug 13, 3:43 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Perry47 min
Aug 13, 3:56 PM EDTAreal Flood AdvisoryCTPAdams, Cumberland, Dauphin, Perry, York2 hr
Aug 13, 3:57 PM EDTSpecial Weather StatementCTPLycoming33 min
Aug 13, 4:07 PM EDTSevere Thunderstorm WarningCTPAdams, Dauphin, Lancaster, Lebanon, York53 min
Aug 13, 4:20 PM EDTSpecial Weather StatementCTPSullivan25 min
Aug 13, 4:30 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Sullivan60 min
Aug 13, 4:41 PM EDTSpecial Weather StatementCTPClinton34 min
Aug 13, 4:59 PM EDTSpecial Weather StatementCTPYork46 min
Aug 13, 5:14 PM EDTSpecial Weather StatementCTPMontour16 min
Aug 13, 5:29 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Sullivan31 min
Aug 13, 5:38 PM EDTSpecial Weather StatementCTPSnyder, Union37 min

Nearby

Special Weather Statements in Pennsylvania, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.